# SDR SWAA2022020771978

- Difficulty date: November 29, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 22,707 hours, 13,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT POWER DOOR CUTOUT HAS SKIN DAMAGE AT LOWER LATCH POINT. 1.5' LONG .400 WIDE / REPAIRED SKIN DAMAGE PER SRM 53-10-15-2R-4. COMPLIED WITH SAM-1091
